Am taking lyrica for neuropathy and 300mg of topamax for intractable migraines. Since flexeril was added, I can't sleep. Also wake up with a headache. Has anybody else had this problem?
Does flexeril cause insomnia?
- 29 Apr 2016 by Cjben
- 29 April 2016
Flexeril has only side effects of fatigue and sleepiness. Lyrica has a less common side effect of trouble sleeping. Topamax shows mostly fatigue. Not really any mention of insomnia. So I'm not sure you should be looking at the Flexeril. Seen nothing but fatigue and weakness as side effects for this.
Elderly patients may be particularly susceptible to the sedation and confusion which may accompany cyclobenzaprine (the active ingredient contained in Flexeril) therapy.[Ref]
Nervous system side effects are common and include drowsiness in up to 40% of treated patients and dizziness in up to 11%. Fatigue, asthenia, headache, nervousness, blurred vision, and confusion have also been reported.
I take flexeril and before I start a new med I always check the potential list of side effects and insomnia is not included in the list,on the contrary it makes me sleepy, but we do not react to meds in the same way.
I suggest you run it by your Dr., if not your Pharmacist.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2009 • 3 answers
Updated 9 Apr 2010 • 3 answers
Updated 16 Apr 2018 • 5 answers
Updated 21 Apr 2018 • 4 answers
Updated 20 Oct 2015 • 1 answer